Modelle der ebenen absoluten Geometrie.

Friedrich Bachmann

Jahresbericht der Deutschen Mathematiker-Vereinigung (1964)

  • Volume: 66, page 152-170
  • ISSN: 0012-0456; 1869-7135

How to cite


Bachmann, Friedrich. "Modelle der ebenen absoluten Geometrie.." Jahresbericht der Deutschen Mathematiker-Vereinigung 66 (1964): 152-170. <>.

author = {Bachmann, Friedrich},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {152-170},
title = {Modelle der ebenen absoluten Geometrie.},
url = {},
volume = {66},
year = {1964},

AU - Bachmann, Friedrich
TI - Modelle der ebenen absoluten Geometrie.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1964
VL - 66
SP - 152
EP - 170
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.